# SDR 98FDEA00519

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON STRINGER 27 RT, BS 682 FORWARD CARGO BAY.  *S/D*  REPAIRED STR 27 RT, BS 680 TO 690 IAW FEDEX SRM 53-10-3 FIG 1, DETAIL 1.
